# SDR UPS99230530

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED AT BS 950B-950C LBL 25 WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED SEAT TACK FROM BS 950+10 TO BS 950F+10 LBL 25 PER SRM 53-10-5.
